An Elementary Partial Regularity Proof for Vector-Valued Obstacle Problems.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 217-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
partial regularity, Sobolev-functions, energy-type functionals, non- convex side-condition, blow-up, extension, energy-decay estimate, points with small energy, p-harmonic obstacle problem
@article{MAN_1987__279_3_164318,
author = {Martin Fuchs},
title = {An {Elementary} {Partial} {Regularity} {Proof} for {Vector-Valued} {Obstacle} {Problems.}},
journal = {Mathematische Annalen},
pages = {217--226},
year = {1987},
volume = {279},
number = {3},
zbl = {0609.35011},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164318/}
}
Martin Fuchs. An Elementary Partial Regularity Proof for Vector-Valued Obstacle Problems.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 217-226. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164318/